# SDR COMA9960072

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 12681
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 8,726 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ANTI-ICE IS INTERMITTENT.  REPLACED ANTI-ICE PRESSURE SWITCH.
